# SDR UALA2012032701936

- Difficulty date: March 27, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,706 hours, 22,055 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 107
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT DECK TEMP ISSUE, FLIGHT DIVERTED.  TEMP DROPPED TO 52 DEGREES.  TRIM AIR OFF-PACK STANDBY, NO HELP.   REPLACED LT PACK TEMP CONTROL VALVE.  AFTER RUNNING BOTH LEFT & RIGHT PACK WITH TRIM AIR OFF TEMP IN ALL ZONES STABILIZED AND WAS CONTROLLABLE.  INSPECTED BOTH PACK BAYS FOR LEAKS NON DETECTED.  NO OTHER DEFECTS NOTED.
